RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yukhno, Ludmila Fillipovna

Statistics Math-Net.Ru
Total publications: 74
Scientific articles: 72

Number of views:
This page:615
Abstract pages:14877
Full texts:5256
References:1997
E-mail:

http://www.mathnet.ru/eng/person30802
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/231530

Publications in Math-Net.Ru
2019
1. L. F. Yukhno, “О задаче исключения в методе наименьших квадратов для системы линейных алгебраических уравнений”, Zh. Vychisl. Mat. Mat. Fiz., 59:10 (2019),  1641–1647  mathnet  elib
2. A. A. Abramov, L. F. Yukhno, “О методе наименьших квадратов для систем линейных обыкновенных дифференциальных уравнений”, Zh. Vychisl. Mat. Mat. Fiz., 59:6 (2019),  972–983  mathnet  elib
2018
3. A. A. Abramov, L. F. Yukhno, “Solving the overdetermined problems for systems of linear ordinary differential equations”, Keldysh Institute preprints, 2018, 281, 19 pp.  mathnet  elib
4. A. A. Abramov, L. F. Yukhno, “Perturbation formulas for a nonlinear eigenvalue problem for ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 58:6 (2018),  890–894  mathnet  elib; Comput. Math. Math. Phys., 58:6 (2018), 858–862  isi  scopus
2017
5. A. A. Abramov, L. F. Yukhno, “Solving some problems for systems of linear ordinary differential equations with redundant conditions”, Zh. Vychisl. Mat. Mat. Fiz., 57:8 (2017),  1285–1293  mathnet  elib; Comput. Math. Math. Phys., 57:8 (2017), 1277–1284  isi  scopus
2016
6. A. A. Abramov, L. F. Yukhno, “A nonlinear singular eigenvalue problem for a linear system of ordinary differential equations with redundant conditions”, Zh. Vychisl. Mat. Mat. Fiz., 56:7 (2016),  1294–1298  mathnet  elib; Comput. Math. Math. Phys., 56:7 (2016), 1264–1268  isi  scopus
7. A. A. Abramov, L. F. Yukhno, “Principal vectors of a nonlinear finite-dimensional eigenvalue problem”, Zh. Vychisl. Mat. Mat. Fiz., 56:2 (2016),  187–192  mathnet  elib; Comput. Math. Math. Phys., 56:2 (2016), 185–190  isi  scopus
2015
8. A. A. Abramov, L. F. Yukhno, “A numerical method for solving systems of nonlinear equations”, Zh. Vychisl. Mat. Mat. Fiz., 55:11 (2015),  1827–1834  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:11 (2015), 1794–1801  isi  elib  scopus
9. A. A. Abramov, L. F. Yukhno, “A nonlinear singular eigenvalue problem for a Hamiltonian system of differential equations with redundant condition”, Zh. Vychisl. Mat. Mat. Fiz., 55:4 (2015),  599–609  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 55:4 (2015), 597–606  isi  elib  scopus
10. A. A. Abramov, L. F. Yukhno, “Solving a singular nonlocal problem with redundant conditions for a system of linear ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 55:3 (2015),  385–392  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 55:3 (2015), 378–385  isi  elib  scopus
2014
11. A. A. Abramov, L. F. Yukhno, “A solution method for a nonlocal problem for a system of linear differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 54:11 (2014),  1752–1755  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 54:11 (2014), 1686–1689  isi  elib  scopus
12. A. A. Abramov, L. F. Yukhno, “Solving a system of linear ordinary differential equations with redundant conditions”, Zh. Vychisl. Mat. Mat. Fiz., 54:4 (2014),  585–590  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 54:4 (2014), 598–603  isi  elib  scopus
2013
13. A. A. Abramov, L. F. Yukhno, “A method for the numerical solution of the Painlevé equations”, Zh. Vychisl. Mat. Mat. Fiz., 53:5 (2013),  702–726  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 53:5 (2013), 540–563  isi  elib  scopus
14. A. A. Abramov, L. F. Yukhno, “Numerical solution of the Painlevé VI equation”, Zh. Vychisl. Mat. Mat. Fiz., 53:2 (2013),  249–262  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 53:2 (2013), 180–193  isi  elib  scopus
15. A. A. Abramov, L. F. Yukhno, “Numerical solution of the Painlevé V equation”, Zh. Vychisl. Mat. Mat. Fiz., 53:1 (2013),  58–71  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 53:1 (2013), 44–56  isi  elib  scopus
2012
16. A. A. Abramov, L. F. Yukhno, “Numerical solution of the Painlevé IV equation”, Zh. Vychisl. Mat. Mat. Fiz., 52:11 (2012),  2023–2032  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 52:11 (2012), 1565–1573  isi  elib  scopus
17. A. A. Abramov, L. F. Yukhno, “Numerical solution of the Cauchy problem for the Painlevé; I and II equations”, Zh. Vychisl. Mat. Mat. Fiz., 52:3 (2012),  379–387  mathnet  zmath  elib; Comput. Math. Math. Phys., 52:3 (2012), 321–329  isi  elib  scopus
18. A. A. Abramov, L. F. Yukhno, “Nonlinear eigenvalue problem for a system of ordinary differential equations subject to a nonlocal condition”, Zh. Vychisl. Mat. Mat. Fiz., 52:2 (2012),  231–236  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 52:2 (2012), 213–218  isi  elib  scopus
2011
19. N. N. Kalitkin, L. F. Yukhno, L. V. Kuzmina, “The quantitative conditionality criterium for the systems of linear algebraic equations”, Matem. Mod., 23:2 (2011),  3–26  mathnet  mathscinet; Math. Models Comput. Simul., 3:5 (2011), 541–556  scopus
20. A. A. Abramov, L. F. Yukhno, “An efficient method for solving difference systems for elliptic differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 51:12 (2011),  2247–2252  mathnet  mathscinet; Comput. Math. Math. Phys., 51:12 (2011), 2115–2120  isi  scopus
21. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “A nonlocal problem for singular linear systems of ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 51:7 (2011),  1228–1235  mathnet  mathscinet; Comput. Math. Math. Phys., 51:7 (2011), 1146–1152  isi  scopus
2010
22. L. F. Yukhno, “A modification of minimal iteration methods for solving systems of linear algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 50:4 (2010),  595–611  mathnet  mathscinet; Comput. Math. Math. Phys., 50:4 (2010), 567–582  isi  scopus
23. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “On a singular nonlinear self-adjoint spectral problem for differential-algebraic systems of equations”, Zh. Vychisl. Mat. Mat. Fiz., 50:2 (2010),  249–254  mathnet  mathscinet; Comput. Math. Math. Phys., 50:2 (2010), 238–243  isi  scopus
24. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “On the general nonlinear selfadjoint spectral problem for systems of ordinary differential equations with singularities”, Zh. Vychisl. Mat. Mat. Fiz., 50:1 (2010),  38–43  mathnet  mathscinet; Comput. Math. Math. Phys., 50:1 (2010), 32–37  isi  scopus
2009
25. L. F. Yukhno, “Economic difference scheme for a parabolic equation with a mixed spatial derivative”, Zh. Vychisl. Mat. Mat. Fiz., 49:9 (2009),  1622–1628  mathnet  zmath; Comput. Math. Math. Phys., 49:9 (2009), 1547–1553  isi  scopus
26. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “General nonlinear self-adjoint eigenvalue problem for systems of ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 49:4 (2009),  624–627  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 49:4 (2009), 602–605  isi  scopus
27. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “On the index of the boundary value problem for a homogeneous Hamiltonian system of differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 49:3 (2009),  490–497  mathnet  mathscinet; Comput. Math. Math. Phys., 49:3 (2009), 474–481  isi  scopus
2008
28. L. F. Yukhno, “A stopping criterion for the iterative solution of an overdetermined system of linear algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 48:12 (2008),  2083–2091  mathnet  mathscinet; Comput. Math. Math. Phys., 48:12 (2008), 2117–2125  isi  scopus
29. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “On the self-adjoint nonlinear eigenvalue problem for Hamiltonian systems of ordinary differential equations with singularities”, Zh. Vychisl. Mat. Mat. Fiz., 48:7 (2008),  1202–1208  mathnet; Comput. Math. Math. Phys., 48:7 (2008), 1133–1139  isi  scopus
30. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “Nonlinear eigenvalue problem for second-order Hamiltonian systems”, Zh. Vychisl. Mat. Mat. Fiz., 48:6 (2008),  999–1002  mathnet  zmath; Comput. Math. Math. Phys., 48:6 (2008), 942–945  isi  scopus
2007
31. L. F. Yukhno, “On modification of certain methods of the conjugate direction type for solving rectangular systems of linear algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 47:12 (2007),  1979–1987  mathnet  mathscinet; Comput. Math. Math. Phys., 47:12 (2007), 1893–1901  scopus
32. L. F. Yukhno, “On modification of certain methods of the conjugate direction type for solving systems of linear algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 47:11 (2007),  1811–1818  mathnet  mathscinet; Comput. Math. Math. Phys., 47:11 (2007), 1737–1744  scopus
33. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “A method for solving nonlinear spectral problems for a class of systems of differential algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 47:5 (2007),  829–834  mathnet  mathscinet; Comput. Math. Math. Phys., 47:5 (2007), 791–796  scopus
34. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “On certain properties of a nonlinear eigenvalue problem for Hamiltonian systems of ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 47:4 (2007),  638–645  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 47:4 (2007), 612–619  scopus
2006
35. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “A method for solving boundary value problems and spectral problems for linear differential-algebraic systems”, Differ. Uravn., 42:7 (2006),  874–882  mathnet  mathscinet; Differ. Equ., 42:7 (2006), 932–940
36. L. F. Yukhno, “A modification of conjugate direction methods”, Zh. Vychisl. Mat. Mat. Fiz., 46:1 (2006),  7–11  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 46:1 (2006), 5–9  scopus
2005
37. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “On a method for solving the nonlinear eigenvalue problem for a differential algebraic system of equations”, Zh. Vychisl. Mat. Mat. Fiz., 45:9 (2005),  1575–1579  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:9 (2005), 1520–1524
38. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “On a method for solving boundary value problems for linear differential algebraic system of equations”, Zh. Vychisl. Mat. Mat. Fiz., 45:7 (2005),  1192–1195  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:7 (2005), 1151–1154
2004
39. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “How to Single out Solutions Bounded at a Singular Point for Some Differential-Algebraic Systems”, Differ. Uravn., 40:7 (2004),  893–897  mathnet  mathscinet; Differ. Equ., 40:7 (2004), 954–958
40. A. S. Pavlov, L. F. Yukhno, “On a solving ill-conditioned linear systems by iterative methods”, Matem. Mod., 16:7 (2004),  13–20  mathnet  mathscinet  zmath
41. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “On the implementation of an elimination method in linear problems with inexactly specified initial data”, Zh. Vychisl. Mat. Mat. Fiz., 44:4 (2004),  640–649  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:4 (2004), 604–613
42. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “A method for solving a nonlinear nonself-adjoint spectral problem for some systems of linear ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 44:1 (2004),  104–110  mathnet  mathscinet; Comput. Math. Math. Phys., 44:1 (2004), 93–99
2003
43. A. A. Abramov, K. Balla, V. I. Ul'yanova, L. F. Yukhno, “A Nonlinear Self-Adjoint Spectral Problem for Differential-Algebraic Equations”, Differ. Uravn., 39:7 (2003),  867–878  mathnet  mathscinet; Differ. Equ., 39:7 (2003), 913–925
44. A. A. Abramov, K. Balla, V. I. Ul'yanova, L. F. Yukhno, “On a nonlinear self-adjoint eigenvalue problem for a certain class of differential algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 43:3 (2003),  410–421  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 43:3 (2003), 391–402
2002
45. A. P. Mikhailov, L. F. Yukhno, “Investigation of Some Mathematical Models of Electorate Evolution”, Differ. Uravn., 38:10 (2002),  1322–1330  mathnet  mathscinet; Differ. Equ., 38:10 (2002), 1406–1414
46. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “On the application of Craig's method to the solution of linear equations with inexact initial conditions”, Zh. Vychisl. Mat. Mat. Fiz., 42:12 (2002),  1763–1770  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:12 (2002), 1693–1700
47. A. A. Abramov, K. Balla, V. I. Ul'yanova, L. F. Yukhno, “On a nonlinear selfadjoint spectral problem for some differential-algebraic equations of index $1$”, Zh. Vychisl. Mat. Mat. Fiz., 42:7 (2002),  996–1012  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:7 (2002), 957–973
2001
48. A. P. Mikhailov, L. F. Yukhno, “A simplest model of relaxation to equilibrium between two power branches”, Matem. Mod., 13:1 (2001),  65–76  mathnet  mathscinet  zmath
2000
49. A. A. Abramov, V. O. Belash, L. F. Yukhno, “Modifying certain elimination methods”, Zh. Vychisl. Mat. Mat. Fiz., 40:7 (2000),  974–979  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:7 (2000), 933–938
50. A. A. Abramov, L. F. Yukhno, “On the completeness of the set of eigenvectors of a nonlinear selfadjoint eigenvalue problem”, Zh. Vychisl. Mat. Mat. Fiz., 40:4 (2000),  503–504  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:4 (2000), 478–479
51. T. K. Kozubskaya, B. N. Chetverushkin, L. F. Yukhno, “Harmonic analysis of the quasi-gasdynamic system of equations for viscous gas flows and kinetically consistent finite difference schemes in their linear approximations”, Zh. Vychisl. Mat. Mat. Fiz., 40:2 (2000),  265–273  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:2 (2000), 253–260
52. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “A method for solving the multiparameter eigenvalue problem for certain systems of differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 40:1 (2000),  21–29  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:1 (2000), 18–26
1999
53. A. A. Abramov, L. F. Yukhno, “A method for solving a nonlinear selfadjoint spectral problem for a second-order ordinary differential equation with coupled boundary conditions”, Differ. Uravn., 35:2 (1999),  206–211  mathnet  mathscinet; Differ. Equ., 35:2 (1999), 205–210
54. A. A. Abramov, L. F. Yukhno, “Nonlinear spectral problem for the Sturm–Liouville equations with coupled boundary conditions depending on a spectral parameter”, Zh. Vychisl. Mat. Mat. Fiz., 39:7 (1999),  1119–1133  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:7 (1999), 1077–1091
1998
55. A. V. Gulin, L. F. Yukhno, “Stability boundaries for 2-dimensional difference schemes”, Matem. Mod., 10:1 (1998),  44–50  mathnet  mathscinet  zmath
56. A. A. Abramov, L. F. Yukhno, “A method for finding the smallest eigenvalue of a nonlinear selfadjoint spectral problem”, Zh. Vychisl. Mat. Mat. Fiz., 38:7 (1998),  1095–1105  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:7 (1998), 1046–1056
57. A. A. Abramov, L. F. Yukhno, “An elimination method for linear problems”, Zh. Vychisl. Mat. Mat. Fiz., 38:4 (1998),  547–556  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:4 (1998), 527–535
58. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “The argument principle in a spectral problem for systems of ordinary differential equations with singularities”, Zh. Vychisl. Mat. Mat. Fiz., 38:1 (1998),  61–67  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:1 (1998), 57–63
1996
59. A. V. Gulin, L. F. Yukhno, “Numerical investigation of the stability of two-layer difference schemes for the two-dimensional heat-conduction equation”, Zh. Vychisl. Mat. Mat. Fiz., 36:8 (1996),  118–126  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:8 (1996), 1079–1085  isi
60. L. F. Yukhno, “On a spectral property of the product of two rectangular matrices”, Zh. Vychisl. Mat. Mat. Fiz., 36:5 (1996),  6–8  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:5 (1996), 555–557  isi
61. L. F. Yukhno, “An algorithm for computing the rank and signature of a Hermitian block-tridiagonal matrix”, Zh. Vychisl. Mat. Mat. Fiz., 36:1 (1996),  42–51  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:1 (1996), 33–40  isi
1995
62. L. F. Yukhno, “Generalization of the Wittrick–Williams method to nonlinear spectral problems with a multiple spectrum”, Differ. Uravn., 31:7 (1995),  1261–1264  mathnet  mathscinet  zmath; Differ. Equ., 31:7 (1995), 1211–1215
1994
63. S. V. Kartyshov, L. F. Yukhno, S. V. Basova, D. G. Pleshkov, “On the nonlinear spectral problem in the superelement method”, Differ. Uravn., 30:7 (1994),  1211–1216  mathnet  mathscinet; Differ. Equ., 30:7 (1994), 1121–1125
64. A. A. Abramov, L. F. Yukhno, “Determining the number of eigenvalues of a spectral problem”, Zh. Vychisl. Mat. Mat. Fiz., 34:5 (1994),  776–783  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 34:5 (1994), 671–677  isi
1993
65. S. V. Kartyshov, L. F. Yukhno, “On some modifications of Newton's method for solving the nonlinear spectral problem”, Zh. Vychisl. Mat. Mat. Fiz., 33:9 (1993),  1403–1409  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 33:9 (1993), 1239–1244  isi
1992
66. L. F. Yukhno, “A numerical method for solving multidimensional hyperbolic systems”, Zh. Vychisl. Mat. Mat. Fiz., 32:6 (1992),  867–877  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 32:6 (1992), 747–755  isi
1990
67. L. F. Yukhno, “On some difference-characteristic schemes for non-one-dimensional non-stationary problems in the theory of elasticity”, Zh. Vychisl. Mat. Mat. Fiz., 30:1 (1990),  135–143  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 30:1 (1990), 100–106
1987
68. L. F. Yukhno, “Numerical solution of a nonlinear spectral problem for symmetric matrices”, Zh. Vychisl. Mat. Mat. Fiz., 27:9 (1987),  1320–1326  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:5 (1987), 26–30
1986
69. L. F. Yukhno, “A method of accelerating iteration processes for the solution of difference equations”, Zh. Vychisl. Mat. Mat. Fiz., 26:3 (1986),  373–380  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:2 (1986), 32–36
1976
70. L. F. Yukhno, “On the nature of the convergence of the method of nets in the solution of nonlinear evolution problems”, Dokl. Akad. Nauk SSSR, 228:2 (1976),  325–328  mathnet  mathscinet  zmath
1975
71. L. F. Yukhno, “The convergence of the Rothe scheme for certain nonlinear evolution equations”, Zh. Vychisl. Mat. Mat. Fiz., 15:5 (1975),  1168–1182  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:5 (1975), 73–89
72. L. F. Yukhno, “Numerical solution of systems of difference equations in the theory of filtering”, Zh. Vychisl. Mat. Mat. Fiz., 15:4 (1975),  977–984  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:4 (1975), 160–168

2007
73. A. A. Abramov, K. Balla, V. I. Ul'yanova, L. F. Yukhno, “Correction”, Zh. Vychisl. Mat. Mat. Fiz., 47:1 (2007),  176  mathnet  mathscinet; Comput. Math. Math. Phys., 47:1 (2007), 172  scopus
2004
74. A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno, “Correction: “A method for solving a nonlinear nonself-adjoint spectral problem for some systems of linear ordinary differential equations””, Zh. Vychisl. Mat. Mat. Fiz., 44:11 (2004),  2112  mathnet  mathscinet; Comput. Math. Math. Phys., 44:11 (2004), 2010

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020